Alert archive / Virginia / Severe Thunderstorm Warnings in 2016

Severe Thunderstorm Warning 60, NWS Morristown, TN

June 22, 2016Russell County, Washington County, City of Bristol, Virginia; Sullivan County, Tennessee

NWS Morristown, TN issued this severe thunderstorm warning at Jun 22, 2016, 2:40 PM EDT for Russell County, Washington County, City of Bristol, Virginia; Sullivan County, Tennessee. It was in force for 65 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 22, 2016, 2:40 PM EDT (18:40 UTC)
Expired
Jun 22, 2016, 3:45 PM EDT
In force
65 min
Issued by
NWS Morristown, TN
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

Counties Sullivan County, TN, City of Bristol, VA, Russell County, VA, Washington County, VA

The radar

The Knoxville radar (KMRX), 142 km from the middle of the area, began a volume at 18:43 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 22, 3:10 PM EDTHAIL 1Abingdon, VAREPORT FROM POST OFFICE EMPLOYEE
Jun 22, 3:30 PM EDTTSTM WND DMG3 Se Abingdon, VASEVERAL TREES DOWN.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 30 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Greensboro/Hi Pt, NC (KGSO), launched 12:00Z, 6.7 hours before the alert went out and 196 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Greensboro/Hi Pt, NC at 12:00Z on 2016-06-22Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 125 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Greensboro/Hi Pt, NC at 12:00Z on 2016-06-22The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 107 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
125 J/kg
Mixed-layer CIN
-160 J/kg
Mixed-layer LCL
1103 m above ground
0-6 km bulk shear
30 kt
0-1 km storm-relative helicity
107 m²/s²
0-3 km storm-relative helicity
111 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.1

Open this sounding in Storm Lab

The text

As transmitted.

215 
WUUS54 KMRX 221840
SVRMRX
TNC163-VAC167-191-520-221945-
/O.NEW.KMRX.SV.W.0060.160622T1840Z-160622T1945Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE MORRISTOWN TN
240 PM EDT WED JUN 22 2016

THE NATIONAL WEATHER SERVICE IN MORRISTOWN HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHEASTERN SULLIVAN COUNTY IN EASTERN TENNESSEE...
  WASHINGTON COUNTY IN SOUTHWESTERN VIRGINIA...
  SOUTHWESTERN RUSSELL COUNTY IN SOUTHWESTERN VIRGINIA...
  THE NORTHEASTERN CITY OF BRISTOL IN SOUTHWESTERN VIRGINIA...

* UNTIL 345 PM EDT

* AT 239 PM EDT...A SEVERE THUNDERSTORM WAS LOCATED 7 MILES SOUTHWEST
  OF LEBANON...MOVING SOUTHEAST AT 25 MPH.

  HAZARD...60 MPH WIND GUSTS AND PENNY SIZE HAIL. 

  SOURCE...RADAR INDICATED. 

  IMPACT...EXPECT DAMAGE TO ROOFS...SIDING...AND TREES. 

* LOCATIONS IMPACTED INCLUDE...
  BRISTOL VA...ABINGDON...LEBANON...GLADE SPRING...ST. PAUL...
  CASTLEWOOD...HILANDER PARK...HARR...LINDELL...HOLSTON...
  EMORY-MEADOW VIEW AND HANSONVILLE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

LARGE HAIL AND DAMAGING WINDS AND CONTINUOUS CLOUD TO GROUND
LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS IMMEDIATELY.
LIGHTNING IS ONE OF NATURE'S LEADING KILLERS. REMEMBER...IF YOU CAN
HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING.

TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.

&&

LAT...LON 3670 8175 3660 8185 3660 8187 3658 8188
      3657 8193 3655 8193 3653 8197 3680 8237
      3682 8238 3695 8227 3680 8171 3678 8169
TIME...MOT...LOC 1839Z 299DEG 21KT 3683 8217 

HAIL...0.75IN
WIND...60MPH
 
$$

DH
2 follow-up statements
332 
WWUS54 KMRX 221856
SVSMRX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MORRISTOWN TN
256 PM EDT WED JUN 22 2016

VAC167-221905-
/O.CAN.KMRX.SV.W.0060.000000T0000Z-160622T1945Z/
RUSSELL VA-
256 PM EDT WED JUN 22 2016

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHWESTERN RUSSELL COUNTY IS
CANCELLED...
    
THE SEVERE THUNDERSTORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF
THE WARNED AREA THEREFORE THE WARNING HAS BEEN CANCELLED.

LAT...LON 3670 8175 3660 8185 3660 8187 3658 8188
      3657 8193 3655 8193 3653 8197 3674 8228
      3677 8219 3680 8211 3683 8212 3685 8209
      3688 8199 3680 8171 3678 8169
TIME...MOT...LOC 1855Z 306DEG 24KT 3673 8204 

$$

TNC163-VAC191-520-221945-
/O.CON.KMRX.SV.W.0060.000000T0000Z-160622T1945Z/
SULLIVAN TN-WASHINGTON VA-CITY OF BRISTOL VA-
256 PM EDT WED JUN 22 2016

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 345 PM EDT
FOR NORTHEASTERN SULLIVAN...AND WASHINGTON COUNTIES AND THE
NORTHEASTERN CITY OF BRISTOL...

AT 255 PM EDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR ABINGDON...
MOVING SOUTHEAST AT 30 MPH.

HAZARD...60 MPH WIND GUSTS AND PENNY SIZE HAIL. 

SOURCE...RADAR INDICATED. 

IMPACT...EXPECT DAMAGE TO ROOFS...SIDING...AND TREES. 

LOCATIONS IMPACTED INCLUDE...
BRISTOL VA...ABINGDON...GLADE SPRING...HILANDER PARK...HARR...
LINDELL...HOLSTON AND EMORY-MEADOW VIEW.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

CONTINUOUS CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
MOVE INDOORS IMMEDIATELY. LIGHTNING IS ONE OF NATURE'S LEADING
KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO
BE STRUCK BY LIGHTNING.

TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.

&&

LAT...LON 3670 8175 3660 8185 3660 8187 3658 8188
      3657 8193 3655 8193 3653 8197 3674 8228
      3677 8219 3680 8211 3683 8212 3685 8209
      3688 8199 3680 8171 3678 8169
TIME...MOT...LOC 1855Z 306DEG 24KT 3673 8204 

HAIL...0.75IN
WIND...60MPH
 
$$

DH
376 
WWUS54 KMRX 221926
SVSMRX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MORRISTOWN TN
326 PM EDT WED JUN 22 2016

VAC520-221935-
/O.CAN.KMRX.SV.W.0060.000000T0000Z-160622T1945Z/
CITY OF BRISTOL VA-
326 PM EDT WED JUN 22 2016

...THE SEVERE THUNDERSTORM WARNING FOR THE NORTHEASTERN CITY OF
BRISTOL IS CANCELLED...
    
THE SEVERE THUNDERSTORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF
THE WARNED AREA THEREFORE THE WARNING HAS BEEN CANCELLED.

LAT...LON 3670 8175 3660 8185 3660 8187 3658 8188
      3657 8193 3655 8193 3653 8197 3664 8211
      3665 8210 3665 8212 3672 8204 3676 8196
      3680 8192 3682 8185 3680 8171 3678 8169
TIME...MOT...LOC 1925Z 299DEG 21KT 3664 8185 

$$

TNC163-VAC191-221945-
/O.CON.KMRX.SV.W.0060.000000T0000Z-160622T1945Z/
SULLIVAN TN-WASHINGTON VA-
326 PM EDT WED JUN 22 2016

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 345 PM EDT
FOR NORTHEASTERN SULLIVAN AND NORTHEASTERN WASHINGTON COUNTIES...

AT 325 PM EDT...A SEVERE THUNDERSTORM WAS LOCATED 8 MILES SOUTHEAST
OF ABINGDON...MOVING SOUTHEAST AT 25 MPH.

HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL. 

SOURCE...RADAR INDICATED. 

IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO 
         ROOFS...SIDING...AND TREES. 

LOCATIONS IMPACTED INCLUDE...
ABINGDON...GLADE SPRING...LINDELL...EMORY-MEADOW VIEW...
HILANDER PARK AND HARR.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

CONTINUOUS CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
MOVE INDOORS IMMEDIATELY. LIGHTNING IS ONE OF NATURE'S LEADING
KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO
BE STRUCK BY LIGHTNING.

TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.

&&

LAT...LON 3670 8175 3660 8185 3660 8187 3658 8188
      3657 8193 3655 8193 3653 8197 3664 8211
      3665 8210 3665 8212 3672 8204 3676 8196
      3680 8192 3682 8185 3680 8171 3678 8169
TIME...MOT...LOC 1925Z 299DEG 21KT 3664 8185 

HAIL...1.00IN
WIND...60MPH
 
$$

DH

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Morristown, TN wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 22, 1:23 PM EDT, 1 hour 17 minutes earlier.

Area forecast discussion, Jun 22, 1:23 PM EDT, 1 hour 17 minutes before
Area Forecast Discussion
National Weather Service Morristown TN
123 PM EDT WED JUN 22 2016

.AVIATION...
Currently maintaining VFR at all terminals this afternoon. However,
convection developing along a line extending west across central
KY this afternoon could impact TRI later this afternoon and
evening. Greatest likelihood of tstm activity on-station expected
at TRI with a lesser chance expected for TYS/CHA through this
evening. With pcpn vcnty TRI later today, bring in IFR for fog
overnight.

.MRX WATCHES/WARNINGS/ADVISORIES...
NC...None.
TN...None.
VA...None.
&&
Hazardous weather outlook, Jun 22, 4:45 AM EDT, 9 hours 55 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MORRISTOWN TN
445 AM EDT WED JUN 22 2016

NCZ060-061-TNZ012>018-035>047-067>074-081>087-098>102-VAZ001-002-
005-006-008-230845-
CHEROKEE-CLAY-SCOTT TN-CAMPBELL-CLAIBORNE-HANCOCK-HAWKINS-
SULLIVAN-JOHNSON-MORGAN-ANDERSON-UNION-GRAINGER-HAMBLEN-
NORTHWEST COCKE-COCKE SMOKY MOUNTAINS-NORTHWEST GREENE-
SOUTHEAST GREENE-WASHINGTON TN-UNICOI-NORTHWEST CARTER-
SOUTHEAST CARTER-ROANE-LOUDON-KNOX-JEFFERSON-NW BLOUNT-
BLOUNT SMOKY MOUNTAINS-NORTH SEVIER-SEVIER SMOKY MOUNTAINS-
SEQUATCHIE-BLEDSOE-RHEA-MEIGS-MCMINN-NORTHWEST MONROE-
SOUTHEAST MONROE-MARION-HAMILTON-BRADLEY-WEST POLK-EAST POLK-LEE-
WISE-SCOTT-RUSSELL-WASHINGTON-
445 AM EDT WED JUN 22 2016 /345 AM CDT WED JUN 22 2016/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST NORTH
CAROLINA...EAST TENNESSEE AND SOUTHWEST VIRGINIA.

.DAY ONE...TODAY AND TONIGHT...

A STATIONARY FRONT DRAPED ACROSS SOUTHWEST VIRGINIA AND FAR
NORTHEAST TENNESSEE WILL BE A FOCUS FOR MORE SHOWERS AND
THUNDERSTORMS TO DEVELOP DURING THE DAY TODAY ALONG AND NEAR THE
BOUNDARY. THE STORMS WILL BE STRONGEST IN THE LATE AFTERNOON AND
EARLY EVENING ACROSS EXTREME NORTHEAST TENNESSEE AND SOUTHWEST
VIRGINIA WITH DAMAGING WINDS AND LOCALLY HEAVY RAINFALL THE MAIN
THREATS.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY...

SHOWERS AND THUNDERSTORMS ARE EXPECTED AGAIN LATE THURSDAY. THE
BEST CHANCE FOR SEVERE WEATHER WILL BE FOR AREAS ALONG AND NORTH
OF INTERSTATE 40. DAMAGING WINDS AND LOCALIZED FLASH FLOODING WILL
BE THE MAIN THREATS. A LOWER THREAT EXIST FOR MARGINALLY SEVERE
SIZED HAIL.

STRONG TO MARGINALLY SEVERE STORMS WILL CONTINUE INTO THE DAY
FRIDAY WITH DAMAGING WINDS AND LOCALIZED FLASH FLOODING BEING THE
MAIN THREATS. THE BEST CHANCES FOR ANY SEVERE WEATHER ON FRIDAY WILL
BE FOR AREAS SOUTH OF INTERSTATE 40.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

TD/MA

In the hours before

Special weather statement, Jun 22, 1:52 PM EDT, 48 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MORRISTOWN TN
152 PM EDT WED JUN 22 2016

VAZ002-006-008-221845-
WASHINGTON VA-RUSSELL VA-WISE VA-
152 PM EDT WED JUN 22 2016

...SIGNIFICANT WEATHER ADVISORY FOR WASHINGTON...RUSSELL...AND
SOUTHEASTERN WISE COUNTIES...THE NORTHEASTERN CITY OF NORTON AND THE
NORTHEASTERN CITY OF BRISTOL UNTIL 245 PM EDT...

AT 151 PM EDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
WISE...MOVING SOUTHEAST AT 30 MPH.

HALF INCH HAIL AND WINDS IN EXCESS OF 45 MPH WILL BE POSSIBLE WITH
THIS STORM.

LOCATIONS IMPACTED INCLUDE...
BRISTOL VA...ABINGDON...NORTON...LEBANON...WISE...CLEVELAND VA...
COEBURN...ST. PAUL...HILANDER PARK...HOLSTON...CASTLEWOOD...
ROSEDALE AND HANSONVILLE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

&&

LAT...LON 3703 8248 3698 8237 3696 8236 3700 8229
      3699 8225 3703 8218 3696 8182 3660 8206
      3679 8236 3689 8240 3688 8252 3696 8264
      3709 8252
TIME...MOT...LOC 1751Z 305DEG 25KT 3699 8251

DH
Local storm report, Jun 22, 1:56 PM EDT, 44 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MORRISTOWN TN
156 PM EDT WED JUN 22 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0140 PM     TSTM WND DMG     POUND                   37.12N 82.61W
06/22/2016                   WISE               VA   PUBLIC

            A FEW TREES DOWN.

&&

DH
Special weather statement, Jun 22, 2:04 PM EDT, 36 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MORRISTOWN TN
204 PM EDT WED JUN 22 2016

VAZ001-002-005-221845-
SCOTT VA-LEE VA-WISE VA-
204 PM EDT WED JUN 22 2016

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN LEE...CENTRAL SCOTT
AND SOUTHWESTERN WISE COUNTIES AND THE SOUTHWESTERN CITY OF NORTON
UNTIL 245 PM EDT...

AT 203 PM EDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM OVER
BIG LAUREL...OR 10 MILES NORTHEAST OF HARLAN...MOVING SOUTHEAST AT 35
MPH.

HALF INCH HAIL AND WINDS IN EXCESS OF 45 MPH WILL BE POSSIBLE WITH
THIS STORM.

LOCATIONS IMPACTED INCLUDE...
NORTON...GATE CITY...BIG STONE GAP...PENNINGTON GAP...MOUNT CARMEL...
APPALACHIA...ST. CHARLES...DUFFIELD...CLINCHPORT...JASPER...
PATTONSVILLE...FORT BLACKMORE AND DRYDEN.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

&&

LAT...LON 3685 8247 3659 8263 3659 8271 3674 8315
      3675 8313 3678 8313 3680 8310 3683 8310
      3685 8307 3685 8301 3687 8291 3690 8287
      3691 8287 3693 8286 3695 8286 3697 8287
      3699 8285
TIME...MOT...LOC 1803Z 296DEG 29KT 3696 8321

DH
Special weather statement, Jun 22, 2:25 PM EDT, 15 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MORRISTOWN TN
225 PM EDT WED JUN 22 2016

TNZ017-018-VAZ006-008-221930-
JOHNSON TN-SULLIVAN TN-WASHINGTON VA-RUSSELL VA-
225 PM EDT WED JUN 22 2016

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN SULLIVAN...
NORTHWESTERN JOHNSON...WASHINGTON...AND SOUTHWESTERN RUSSELL COUNTIES
AND THE NORTHEASTERN CITY OF BRISTOL UNTIL 330 PM EDT...

AT 224 PM EDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM
NEAR CASTLEWOOD VA...9 MILES SOUTHWEST OF CLEVELAND VA...MOVING
SOUTHEAST AT 25 MPH.

HALF INCH HAIL AND WIND GUSTS UP TO 45 MPH WILL BE POSSIBLE WITH
THIS STORM.

LOCATIONS IMPACTED INCLUDE...
BRISTOL VA...ABINGDON...LEBANON...GLADE SPRING...ST. PAUL...HARR...
HILANDER PARK...HOLSTON...CASTLEWOOD...LINDELL...EMORY-MEADOW VIEW...
HANSONVILLE AND SHADY VALLEY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

&&

LAT...LON 3650 8192 3676 8235 3685 8240 3689 8237
      3690 8234 3689 8234 3690 8233 3689 8232
      3691 8232 3690 8231 3691 8230 3696 8232
      3697 8231 3683 8174 3680 8171
TIME...MOT...LOC 1824Z 302DEG 20KT 3686 8230

DH

The office that day

Everything else NWS Morristown, TN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 21, 8:35 PM EDTSpecial Weather StatementMRXLee55 min
Jun 21, 8:56 PM EDTAreal Flood AdvisoryMRXLee, Scott3 hr
Jun 21, 11:00 PM EDTSpecial Weather StatementMRXLee45 min
Jun 21, 11:59 PM EDTAreal Flood AdvisoryMRXLee3 hr
Jun 22, 1:18 PM EDTSevere Thunderstorm WarningMRXRussell, Scott, Wise, City of Norton42 min
Jun 22, 1:52 PM EDTSpecial Weather StatementMRXRussell, Wise53 min
Jun 22, 2:04 PM EDTSpecial Weather StatementMRXScott41 min
Jun 22, 2:25 PM EDTSpecial Weather StatementMRXWashington65 min
Jun 22, 3:23 PM EDTSevere Thunderstorm WarningMRXWashington37 min
Jun 21, 8:45 PM EDTSpecial Weather StatementMRXJefferson, Knox45 min
Jun 21, 9:50 PM EDTSpecial Weather StatementMRXCarter40 min
Jun 21, 10:05 PM EDTSevere Thunderstorm WarningMRXCarter25 min
Jun 21, 10:36 PM EDTSpecial Weather StatementMRXHancock, Hawkins39 min
Jun 22, 2:54 PM EDTSpecial Weather StatementMRXLoudon51 min
Jun 22, 3:03 PM EDTSpecial Weather StatementMRXJefferson42 min

Nearby

Severe Thunderstorm Warnings in Virginia, 2016Severe Thunderstorm Warnings in Tennessee, 2016Every severe thunderstorm warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.